# SDR UPS99531017

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 161-100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO LT FLOOR/SIDEWALL SUPPORT PLATE IS CRACKED AND IS GOUGED IN SEVERAL PLACES BS 1357-1349.  REMOVED DAMAGE, FABRICATED DOUBLER AND INSTALLED ALL WORK DONE IAW SRM'S 53-00-53, 51-70-13, 51-40-02 AND MM 25-50-02.
